# SDR RAIA201209100001

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 20,817 hours, 19,207 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM NR 1 HYDRAULIC LOW QUANTITY MESSAGE IN FLT FOLLOWED BY ENGINE NR 1 HYDRAULIC PUMP FAIL MESSAGE.  MAINTENANCE REPLACED THE NR 1 ENGINE HYDRAULIC ENGINE DRIVEN PUMP AND PRESSURE LINE AND OPS CHECK GOOD.
